ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1999

1  2  3


Thierry Levasseur; J. Toby Stafford
Invariant differential operators on the tangent space of some symmetric spaces
Vol. 49 no. 6 (1999), p. 1711-1741 Détail
Bernd Siebert
Algebraic and symplectic Gromov-Witten invariants coincide
Vol. 49 no. 6 (1999), p. 1743-1795 Détail
Miguel Abánades; Wojciech Kucharz
Algebraic equivalence of real algebraic cycles
Vol. 49 no. 6 (1999), p. 1797-1804 Détail
Laure Blasco; Corinne Blondel
Types induits des paraboliques maximaux de $Sp_4(F)$ et $GSp_4(F)$
Vol. 49 no. 6 (1999), p. 1805-1851 Détail
Stefan Neuwirth
Two random constructions inside lacunary sets
Vol. 49 no. 6 (1999), p. 1853-1867 Détail
Christian Le Merdy
Finite rank approximation and semidiscreteness for linear operators
Vol. 49 no. 6 (1999), p. 1869-1901 Détail
Bruno Franchi; Piotr Hajłasz; Pekka Koskela
Definitions of Sobolev classes on metric spaces
Vol. 49 no. 6 (1999), p. 1903-1924 Détail
Nikolai Nikolski
In search of the invisible spectrum
Vol. 49 no. 6 (1999), p. 1925-1998 Détail
Christian Duval; Pierre Lecomte; Valentin Ovsienko
Conformally equivariant quantization: existence and uniqueness
Vol. 49 no. 6 (1999), p. 1999-2029 Détail
Michael Brinkmeier
The Milgram non-operad
Vol. 49 no. 5 (1999), p. 1427-1438 Détail
Daniel Pecker
Sur la réalité des points doubles des courbes gauches
Vol. 49 no. 5 (1999), p. 1439-1452 Détail
Dmitri I. Panyushev
On spherical nilpotent orbits and beyond
Vol. 49 no. 5 (1999), p. 1453-1476 Détail
Thomas Hansson
On Hardy spaces in complex ellipsoids
Vol. 49 no. 5 (1999), p. 1477-1501 Détail
Georges Dloussky; Karl Oeljeklaus
Vector fields and foliations on compact surfaces of class ${\rm VII}_0$
Vol. 49 no. 5 (1999), p. 1503-1545 Détail
R. García López; A. Némethi
Hodge numbers attached to a polynomial map
Vol. 49 no. 5 (1999), p. 1547-1579 Détail
Yannick Gâtel; Dimitri Yafaev
On solutions of the Schrödinger equation with radiation conditions at infinity: the long-range case
Vol. 49 no. 5 (1999), p. 1581-1602 Détail
Georgi D. Raikov
Eigenvalue asymptotics for the Pauli operator in strong nonconstant magnetic fields
Vol. 49 no. 5 (1999), p. 1603-1636 Détail
Andrei Moroianu
Kähler manifolds with small eigenvalues of the Dirac operator and a conjecture of Lichnerowicz
Vol. 49 no. 5 (1999), p. 1637-1659 Détail
Roberto Paoletti
Symplectic subvarieties of projective fibrations over symplectic manifolds
Vol. 49 no. 5 (1999), p. 1661-1672 Détail
Vestislav Apostolov; Oleg Muškarov
Weakly-Einstein hermitian surfaces
Vol. 49 no. 5 (1999), p. 1673-1692 Détail
Francisco Balibrea; Jose Salvador Cánovas Peña; Víctor Jiménez López
Commutativity and non-commutativity of topological sequence entropy
Vol. 49 no. 5 (1999), p. 1693-1709 Détail
Roland Bacher
Curvature flows of maximal integral triangulations
Vol. 49 no. 4 (1999), p. 1115-1128 Détail
Guangfeng Jiang; Dirk Siersma
Local embeddings of lines in singular hypersurfaces
Vol. 49 no. 4 (1999), p. 1129-1147 Détail
Allahtan Victor Gnedbaye
A non-abelian tensor product of Leibniz algebra
Vol. 49 no. 4 (1999), p. 1149-1177 Détail
Welleda Baldoni; Pierluigi Möseneder Frajria
The Harish-Chandra homomorphism for a quantized classical hermitian symmetric pair
Vol. 49 no. 4 (1999), p. 1179-1214 Détail
Thomas Delzant
Sur l'accessibilité acylindrique des groupes de présentation finie
Vol. 49 no. 4 (1999), p. 1215-1224 Détail
Christophe Kapoudjian
Simplicity of Neretin's group of spheromorphisms
Vol. 49 no. 4 (1999), p. 1225-1240 Détail
Bernhard Krötz
Norm estimates for unitarizable highest weight modules
Vol. 49 no. 4 (1999), p. 1241-1264 Détail
Claude Sabbah
Harmonic metrics and connections with irregular singularities
Vol. 49 no. 4 (1999), p. 1265-1291 Détail
László Lempert
Approximation de fonctions holomorphes d'un nombre infini de variables
Vol. 49 no. 4 (1999), p. 1293-1304 Détail

1  2  3

haut